MathSciNet Relay Station
MathSciNet bibliographic data
MR1793618 (2002g:57027) 57M27
Gusarov, M. N. Variations of knotted graphs. The geometric technique of $n$-equivalence. (Russian) Algebra i Analiz 12 (2000), no. 4, 79--125; translation in St. Petersburg Math. J. 12 (2001), no. 4, 569–604
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement